# SDR GTIA040609

- Difficulty date: June 14, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STATION 541-617 STRINGER 18L AND STATION 636-712 STRINGER 18L FLOOR WEB CORRODED IN NUMEROUS AREAS.  MATERIAL LOSS IS OUT OF LIMITS STATION 636-655 AT STATION 642-647.  CUT OUT AREA.  FORMED FILLER AND REPAIR DOUBLER.  INSTALLED FILLER AND DOUBLER STATION 633-655.  (M)
